Problem with pulse action for a linear stochastic parabolic equation of higher order
AbstractWe prove a theorem on the well-posedness of the Cauchy problem for a linear higher-order stochastic equation of parabolic type with time-dependent coefficients and continuous perturbations whose solutions are subjected to pulse action at fixed times.
How to Cite
Perun, H. M. “Problem With Pulse Action for a Linear Stochastic Parabolic Equation of Higher Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 10, Oct. 2008, pp. 1422–1426, https://umj.imath.kiev.ua/index.php/umj/article/view/3256.